# SDR DALA2023032702341

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 135,172 hours, 19,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. CORRECTIVE ACTION: SECURED SAME ALL IS NRML (2687342)
